Per citar aquest document:
Scopus: 0 cites, Web of Science: 0 cites,
Explicit traveling waves and invariant algebraic curves
Gasull, Armengol
Giacomini, Hector

Data: 2015
Resum: We introduce a precise definition of algebraic travelling wave solution of n-th order partial differential equations and prove that the only algebraic travelling waves solutions for the celebrated Fisher-Kolmogorov equation are the ones found in 1979 by Ablowitz and Zeppetella. This question is equivalent to study when an associated one-parameter family of planar ordinary differential systems has invariant algebraic curves.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: algebraic invariant solution ; Fischer-Kolmogorov equation ; partial differential equation ; Polynomial differential equations ; travelling wave
Publicat a: Nonlinearity, Vol. 28 (2015) , p. 1597-1606

DOI: 10.1088/0951-7715/28/6/1597

16 p, 396.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2016-06-04

   Favorit i Compartir